# SDR DHL2001742522

- Difficulty date: October 9, 2001
- Submitted: October 21, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER FUSELAGE HAS BULGING SKIN AT BS 1050 AND STRINGER R28.  CUT OUT DAMAGED STRINGER 35 IAW B-727 SRM 53-10-3.   REMOVED CORROSION ON INNER SKIN AT STATION 1050, STRINGER 28R, FOUND TO BE OUT OF LIMITS AS PER B-727 SRM 51-10-6.  CUT OUT CORRODED AREA AT LOWER SKIN AT BS 1050 STRINGER R28 IAW B-727 SRM 53-30-3.  INSTALLED STRINGER IAW B-727 SRM 53-10-3 AND FUSELAGE DOUBLER REPAIR AS PER B-727 SRM 53-30-3.
